# SDR SWAA2013012111619

- Difficulty date: January 17, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 34,074 hours, 19,775 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 GALLEY DOOR SLIDE COVER LOWER FLAP REQUIRES REPOSITION.  REPOSITIONED FWD SERVICE DOOR GIRT BAR FLAP PER M/M & TASK 725-61-06.
